# SDR SWAA2025021387921

- Difficulty date: January 20, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 57,792 hours, 31,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB - CORROSION ON STRAP LOWER MAIN SILL RBL 19 BS 787+3; BS 787+12; BS 807+1.5; BS 807+5; BS 807+9; BS 807+12.5; BS 827; BS 827+7; BS 827+7.25; BS 827+15 WL 156 (MARKED)<[01] REMOVED AND REPLACED STRAP LOWER MAIN SILL RBL 19 BS 775 TO BS 861 I.A.W SRM 51-40-02-0G-0 AND DWG 146A8120.;[02] VERIFIED ACTION 1. JOB COMPLETE.
